MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION, EXTERNAL; DISTRACTOR

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION, EXTERNAL; DISTRACTOR
Model Number 51-575-17-04
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following information has been requested from the doctor - patient information, date of the event, product lot number, and implant/explant date.Once obtained a follow up report will be submitted.
 
Event or Problem Description
Distractor broke during treatment with the patient.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection on the broken distractors returned.The stereo microscope investigation revealed shear cracks.Further investigation determined that there was no indication of material or manufacturing defects observed.The device history records could not be reviewed due to the lot number not being provided by the customer.The investigation results conclude that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION, EXTERNAL
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6306954
Report Number9610905-2017-00006
Device Sequence Number1159635
Product Code MQN
UDI-Device Identifier00888118082336
UDI-Public(01)00888118082336
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K972047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number51-575-17-04
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR